# SDR IPXA2024052277830

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N371UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65791
- Aircraft time: 8,958 hours, 3,535 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FORMER, LH WING OUTBD FXD LE OSS 441.6 NOSE SKIN (REPLACE) OKAY TO WORK OPEN
